# SDR DALA1243170955

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 59,831 hours, 44,637 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Condition: Overheated
- Location: Fwd Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CABIN CREW NOTED A BURNING ODOR AND UNUSUAL HEAT COMING FROM THE FORWARD FLIGHT ATTENDANT HANDSET.  ON INSPECTION, MAINTENANCE NOTED THE HANDSET BEGAN TO OVERHEAT WHEN THE FUEL LEVER WAS TURNED ON.  MAINTENANCE REPLACED THE HANDSET AND RETURNED THE AIRCRAFT TO SERVICE.
